advertisement
Question
Posted by: NUX | 2007/07/09

EXPERT OPINION - PREGNANCY


Doc please advise Urgently. ( including anyone from the forum with the answer)

I have a problem , I have the signs of early pregnancy e.g swollem tender breasts which are sometimes sore, cramps in the stomach and tiredness. I had a urine pragnancy test on Saturday 7/07 and the results were negative , yesterday Sunday 8/07 I started my periods though the flow is not as normal or as red as it should but I am wondering what could be the problem .

I want to fall preggie and I took the fertility pills for 5 days i.e from 18 - 22 June 2007(last month). Could you please advise on the next step from now including how I should take the fertility pills. This is very very URGENT please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your symptoms may be related to the fertility pills. Usually you take them from Day 4 or 5 of your cycle for 5 days. However, you should not take fertility pills without supervision by a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement